# SDR DL733990739

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232DZ
- Make and model: Boeing 737-3L9
- Aircraft serial: 24220
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Sticking
- Location: Gear Handle
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING GEAR SHOWED 3 GREEN AND 3 RED GEAR LIGHTS ON EXTENSION.  FOUND GEAR HANDLE SWITCH STUCK.  CLEANED WITH CONTACT CLEANER, ALL GEAR INDICATION NOW NORMAL.  CLEANED VIEWING PORTS AND LAND WARNING INHIBIT SYSTEM,  ALL CKS GOOD.
